%% -*-BibTeX-*-


@InCollection{BrandenburgLindemannUlbrichUlbrich09,
  author       = "Christian Brandenburg and Florian Lindemann and Michael Ulbrich and Stefan Ulbrich",
  booktitle    = "Optimal control of coupled systems of partial differential equations",
  title        = "A continuous adjoint approach to shape optimization for {N}avier {S}tokes flow",
  volume       = "158",
  publisher    = "Birkh{\"a}user Verlag",
  address      = "Basel",
  pages        = "35--56",
  year         = "2009",
  MRclass      = "49Q10 (49K20 76D07)",
  MRnumber     = "2588547 (2011a:49091)",
  series       = "Internat. Ser. Numer. Math.",
  URL          = "http://dx.doi.org/10.1007/978-3-7643-8923-9_2",
  doi          = "10.1007/978-3-7643-8923-9_2",
  mrreviewer   = "Igor Bock",
}